# SDR CALA2017111104024

- Difficulty date: November 11, 2017
- Submitted: November 12, 2017
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 23,049 hours, 7,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING EMERGENCY EXIT EXTERIOR DOOR LIGHT INOPERATIVE.   REMOVED AND REPLACE THE LAMP IAW AMM 33-51-04.  OPS CHECKED GOOD.
